# SDR SWIA201333187

- Difficulty date: April 7, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N810SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15093
- Aircraft time: 17,778 hours, 10,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ROW 4C/D DOES NOT ILLUMINATE.  (FLT 4710)  REPLACED THE NR 1 ELBP IAW AMM.  P/N: AD-2013-1A S/N ON: 105290  S/N OFF: 72498
